# SDR 0300466312

- Difficulty date: March 11, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 17,094 hours, 2,095 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB RECEIVED A NOSE "GEAR DISAGREE" AND "GEAR DOOR" EICAS MESSAGE ACCOMPANIED WITH AIRFRAME VIBRATION DURING LANDING GEAR RETRACTION. AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT. REPLACED THE PSEU AND BOTH NOSE WHEEL ASSEMBLIES. OPERATIONAL CHECK GOOD.
